# SDR DALA1242860635

- Difficulty date: June 12, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 24 WORN ON LUGS, SMALL AREAS OF CORROSION AND BARE METAL FROM BS 760-879. FOUND TO BE OUT OF LIMITS, REPLACED SEAT TRACK IAW SRM 51-40-02.
